Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/26672
Title: Simplified models for analysis and design of modular falsework
Authors: Peng, JL
Pan, ADE
Chan, SL 
Issue Date: 1998
Publisher: Elsevier
Source: Journal of constructional steel research, 1998, v. 48, no. 2-3, p. 189-209 How to cite?
Journal: Journal of constructional steel research 
Abstract: A study on the simplified analysis and design of a modular falsework structure is presented. The stability and the nonlinear behaviour of the falsework are explained with a variety of models; taking the form of a sway-frame, a tilt-buckled column, and a leaned-column frame. Practical formulas for checking the stability of the modular falsework structure are derived, and a rational design procedure is suggested.A study on the simplified analysis and design of a modular falsework structure is presented. The stability and the nonlinear behaviour of the falsework are explained with a variety of models; taking the form of a sway-frame, a tilt-buckled column, and a leaned-column frame. Practical formulas for checking the stability of the modular falsework structure are derived, and a rational design procedure is suggested.
URI: http://hdl.handle.net/10397/26672
ISSN: 0143-974X
EISSN: 1873-5983
DOI: 10.1016/S0143-974X(98)00198-9
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

15
Last Week
0
Last month
0
Citations as of Aug 7, 2017

WEB OF SCIENCETM
Citations

13
Last Week
0
Last month
1
Citations as of Aug 14, 2017

Page view(s)

35
Last Week
1
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.